# SDR DXTA2025112005770

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N454QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500690
- Aircraft time: 3,277 hours, 2,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005300
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB EMER LIGHTS ILLUMINATED WITH THE EMER LT SWITCH IN THE ARM POSITION. AFTER SOME TIME, THEY BEGAN FLICKERING SPORATICALLY.   REMOVE FAULTY FORWARD EMERGENCY LIGHT BATTERY & INSTALLED NEW FORWARD EMERGENCY LIGHT BATTERY. REMOVE FAULTY AFT EMERGENCY LIGHT BATTERY  & INSTALLED NEW AFT EMERGENCY LIGHT BATTERY  PERFORMED 90 MINUTE CHARGE ON BATTERIES. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM. OPS CHECK GOOD. WORK COMPLETED IAW AMM 33-52-01.
